Jump to content

PubMed RSS Feed - - Acne rosacea associated imatinib mesylate in a gastrointestinal stromal tumor patient.


rss

Recommended Posts

Related Articles

Acne rosacea associated imatinib mesylate in a gastrointestinal stromal tumor patient.

J Oncol Pharm Pract. 2010 Jun 15;

Authors: Demirci U, Coskun U, Erdem O, Ozturk B, Yilmaz IB, Benekli M, Buyukberber S

Tyrosine kinase inhibitors (TKIs) are targeted treatments for various cancers. Skin toxicities are one of the most common nonhematological side-effects of TKIs. We report an imatinib mesylate (IM) induced hyperpigmented acne rosacea (AR) and sunitinib-induced palmar hyperkeratosis in the case with gastrointestinal stromal tumor. AR was arisen due to the discontinuation of IM. To the best of our knowledge, this kind of cutaneous side-effect with IM has not been documented previously.

PMID: 20551113 [PubMed - as supplied by publisher]

http://www.ncbi.nlm.nih.gov/entrez/query.fcgi?tmpl=NoSidebarfile&db=PubMed&cmd=Retrieve&list_uids=20551113&dopt=Abstract = URL to article

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...